American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Chen-Lian Chuang. On ranges of polynomials in finite matrix rings . Proc. Amer. Math. Soc. 110 (1990) 293-302. MR 1027090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. S. Li and J. M. Zelmanowitz. The row rank of a subring of a matrix ring . Proc. Amer. Math. Soc. 99 (1987) 627-633. MR 877029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. C. O’Meara. Embedding countable rings in $2$-generator rings . Proc. Amer. Math. Soc. 100 (1987) 21-24. MR 883394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Victor Camillo. Morita equivalence and infinite matrix rings . Proc. Amer. Math. Soc. 90 (1984) 186-188. MR 727229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jun Tomiyama. On the transpose map of matrix algebras . Proc. Amer. Math. Soc. 88 (1983) 635-638. MR 702290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Malcolmson. On making rings weakly finite . Proc. Amer. Math. Soc. 80 (1980) 215-218. MR 577746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carl W. Kohls. A characterization of noncommutative quaternion rings . Proc. Amer. Math. Soc. 46 (1974) 351-354. MR 0349746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William D. Blair. An endomorphism ring which is not Ore . Proc. Amer. Math. Soc. 44 (1974) 275-277. MR 0340331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Alamelu. On commutativity of endomorphism rings of ideals . Proc. Amer. Math. Soc. 37 (1973) 29-31. MR 0311651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John J. Hutchinson. Quotient full linear rings . Proc. Amer. Math. Soc. 28 (1971) 375-378. MR 0424867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1